# SDR DALA2023030701698

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 8,320 hours, 3,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING: #2 SLAT TRACK HAS CORROSION ON UPPER AND LOWER SURFACES . NO EVIDENCE OF PREVIOUS RE-WORK.SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 057-0001:5742-01028-02B/003 00016 CLEANED AND REPAIRED THE CORROSION AREAS PER AMDS 057-0001:5742-01028- 02B. (LP# 2655175)
